By Topic

An efficient solution procedure for fuzzy relation equations with max-product composition

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Loetamonphong, J. ; Dept. of Ind. Eng., North Carolina State Univ., Raleigh, NC, USA ; Shu-Cherng Fang

We study a system of fuzzy relation equations with max-product composition and present an efficient solution procedure to characterize the whole solution set by finding the maximum solution as well as the complete set of minimal solutions. Instead of solving the problem combinatorially, the procedure identifies the “nonminimal” solutions and eliminates them from the set of minimal solutions

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:7 ,  Issue: 4 )